# SDR MASA2018080913468

- Difficulty date: August 9, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 9,277 hours, 5,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOURTH OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE. REPLACED THE LAMPS.
